A remark on ellipticity of systems of linear partial differential equations with constant coefficients
Analytic solutions of partial differential equations - Trento, 1981, Astérisque, no. 89-90 (1981), pp. 117-128.
@incollection{AST_1981__89-90__117_0,
     author = {Abramczuk, W.},
     title = {A remark on ellipticity of systems of linear partial differential equations with constant coefficients},
     booktitle = {Analytic solutions of partial differential equations - Trento, 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {89-90},
     year = {1981},
     zbl = {0532.35008},
     mrnumber = {666405},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1981__89-90__117_0/}
}
TY  - CHAP
AU  - Abramczuk, W.
TI  - A remark on ellipticity of systems of linear partial differential equations with constant coefficients
BT  - Analytic solutions of partial differential equations - Trento, 1981
AU  - Collectif
T3  - Astérisque
PY  - 1981
DA  - 1981///
IS  - 89-90
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1981__89-90__117_0/
UR  - https://zbmath.org/?q=an%3A0532.35008
UR  - https://www.ams.org/mathscinet-getitem?mr=666405
LA  - en
ID  - AST_1981__89-90__117_0
ER  - 
%0 Book Section
%A Abramczuk, W.
%T A remark on ellipticity of systems of linear partial differential equations with constant coefficients
%B Analytic solutions of partial differential equations - Trento, 1981
%A Collectif
%S Astérisque
%D 1981
%N 89-90
%I Société mathématique de France
%G en
%F AST_1981__89-90__117_0
Abramczuk, W. A remark on ellipticity of systems of linear partial differential equations with constant coefficients, in Analytic solutions of partial differential equations - Trento, 1981, Astérisque, no. 89-90 (1981), pp. 117-128. http://archive.numdam.org/item/AST_1981__89-90__117_0/

Abramczuk, W. : [1] On the range of linear partial differential operators in Lebesgue spaces of distributions, Research report, University of Stockholm, 1980.

Calderon, A. P. : [1] Lebesgue spaces of differentiable functions and distributions, Proc. Symp. on Pure Math., Partial Differential Equations, 33-49 (1961). | DOI | MR | Zbl

Douglis, A. and Nirenberg, L. : [1] Interior estimates for elliptic systems of partial differential equations, Comm. Pure Appl. Math. 8, 503-538(1955). | DOI | MR | Zbl

Eskin, M. and Shamir, E. : [1] Elliptic overdetermined differential systems in convex cones. Journal d'Analyse Mathématique, vol. 32 (1977). | DOI | MR | Zbl

Hörmander, L. : [1] Linear partial differential operators. Springer, 1969. | DOI | MR

Hörmander, L. : [2] An introduction to complex analysis in several variables, North Holland, 1973. | MR | Zbl

Palamodov, V. P. : [1] Linear differential operators with constant coefficients, Moscow, 1967. | MR | Zbl

Smith, K. T. : [1] Formulas to represent functions by their derivatives, Math. Ann. 188, 53-77 (1970). | DOI | EuDML | MR | Zbl